liver-icon
Stop taking insulin
Hi my father is a diabetes 2 patient and has diabetes since approx 10 years ,he was injecting insulin directly from last 2 3 years along with other tablets. He lost the pen recently and has not used been injecting insulin from.last 7 days . The blood sugar levels are not shooting upm they are in the range of 170s . How is it possible? When he was using insulin the blood sugar was still in 150-160 range. can this be possible? Or is there any honeymoon period after which the sugar levels will shoot up? Please reply.
83 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  It depends basically if he is having a proper diet and taking medicines properly it can be in some control. I would suggest you consult a diabetologist in person for further evaluation and management.  Ask him if he requires any dose adjustments. Get a fasting, plst prandial and HbA1c levels also done. Best regards.  Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Insulin injection pens How to inject insulin Regular insulin u 500
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.